# SDR R7MR32661

- Difficulty date: February 28, 2001
- Submitted: March 30, 2001
- Operation: General aviation
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: EC1350054
- Aircraft time: 1,649 hours
- Engine: Pwa PW206A
- System (JASC): 6220 · Main Rotor Head
- Part: Damper
- Part number: L621M1003101
- Part serial: LK0288
- Condition: Worn
- Location: Main Rotor
- Part time: 390 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED WITH LOWER DAMPER.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  NOTE:  THE REPLACEMENT DAMPER HAS LESS THAN 1 YEAR TO SERVICE LIFE.
